# SDR 0700155528

- Difficulty date: January 18, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Aircraft time: 61,641 hours, 25,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE EMERGENCY LIGHTS: FLOOR PROXIMITY MIDDLE AND AFT ZONES, AND DOOR 3 RIGHT AND LEFT.  REPLACED BATTERY PACK M9004 PER MM 33-51-00.  OPS CHECKS GOOD.
